# SDR TLLA205070200139

- Difficulty date: June 26, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N355TH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5111
- Aircraft time: 29,453 hours, 30,578 cycles
- Engine: Allsn 250C20F
- Engine time: 13,129 hours, 16,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250250F
- Part serial: CAE84007
- Condition: Making Metal
- Location: Zone 200
- Part time: 13,129 hours, 16,757 cycles
- Component: Compressor, Allsn, C20F
- Component part number: 6890550
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT. PILOT LANDED AT FIRST SAFEST SPOT AT SOUTHWEST WYOMING REGIONAL AIRPORT WITH NO INCIDENT. GROUNDED AC. SENT MECHANIC OUT AND FOUND CHIPS ON UPPER MAG. PLUG ON GEARBOX
